Alert archive / Minnesota / Tornado Warnings in 2010
Tornado Warning 11, NWS Grand Forks, ND
NWS Grand Forks, ND issued this tornado warning at May 24, 2010, 7:35 PM CDT for Beltrami County, Clearwater County, Lake of the Woods County, Minnesota. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2010, 7:35 PM CDT (00:35 UTC)
- Expired
- May 24, 2010, 8:30 PM CDT
- In force
- 55 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
Counties Beltrami County, MN, Clearwater County, MN, Lake of the Woods County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 195 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 2:03 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 0.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2467 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 709 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 334 m²/s²
- 0-3 km storm-relative helicity
- 416 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 28.8
The text
As transmitted, in the capitals the NWS used until 2016.
240
WFUS53 KFGF 250035
TORFGF
MNC007-029-077-250130-
/O.NEW.KFGF.TO.W.0011.100525T0035Z-100525T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
735 PM CDT MON MAY 24 2010
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN BELTRAMI COUNTY IN NORTH CENTRAL MINNESOTA...
NORTH CENTRAL CLEARWATER COUNTY IN NORTHWEST MINNESOTA...
SOUTHEASTERN LAKE OF THE WOODS COUNTY IN NORTH CENTRAL MINNESOTA...
* UNTIL 830 PM CDT
* AT 732 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE STORM WAS
LOCATED 14 MILES SOUTH OF JELLE...OR 37 MILES EAST OF THIEF RIVER
FALLS...MOVING TO THE NORTHEAST AT 40 MPH.
* THE TORNADIC STORM WILL BE NEAR...
CARP AROUND 830 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.
&&
LAT...LON 4794 9537 4808 9552 4860 9452 4851 9442
4833 9442
TIME...MOT...LOC 0035Z 235DEG 37KT 4806 9534
$$
PJS/BH3 follow-up statements
574
WWUS53 KFGF 250055
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
755 PM CDT MON MAY 24 2010
MNC029-250104-
/O.CAN.KFGF.TO.W.0011.000000T0000Z-100525T0130Z/
CLEARWATER MN-
755 PM CDT MON MAY 24 2010
...THE TORNADO WARNING FOR NORTH CENTRAL CLEARWATER COUNTY IN
NORTHWEST MINNESOTA IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4802 9518 4817 9534 4860 9452 4851 9442
4833 9442
TIME...MOT...LOC 0054Z 235DEG 37KT 4823 9521
$$
MNC007-077-250130-
/O.CON.KFGF.TO.W.0011.000000T0000Z-100525T0130Z/
LAKE OF THE WOODS MN-BELTRAMI MN-
755 PM CDT MON MAY 24 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN BELTRAMI AND
SOUTHEASTERN LAKE OF THE WOODS COUNTIES IN NORTH CENTRAL MINNESOTA
UNTIL 830 PM CDT...
AT 750 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 2 MILES SOUTH OF
THORHULT...OR 43 MILES EAST OF THIEF RIVER FALLS...MOVING TO THE
NORTHEAST AT 40 MPH.
THE TORNADIC STORM WILL BE NEAR...
CARP AROUND 830 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4802 9518 4817 9534 4860 9452 4851 9442
4833 9442
TIME...MOT...LOC 0054Z 235DEG 37KT 4823 9521
$$
PJS/BH072
WWUS53 KFGF 250116
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
816 PM CDT MON MAY 24 2010
MNC007-077-250130-
/O.CON.KFGF.TO.W.0011.000000T0000Z-100525T0130Z/
LAKE OF THE WOODS MN-BELTRAMI MN-
816 PM CDT MON MAY 24 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL BELTRAMI AND
SOUTHEASTERN LAKE OF THE WOODS COUNTIES IN NORTH CENTRAL MINNESOTA
UNTIL 830 PM CDT...
AT 813 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES SOUTH OF
OAKS CORNER...OR 50 MILES SOUTHEAST OF ROSEAU...MOVING TO THE
NORTHEAST AT 45 MPH.
THE TORNADIC STORM WILL BE NEAR...
CARP AROUND 830 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4811 9498 4824 9521 4860 9452 4851 9442
4833 9442
TIME...MOT...LOC 0116Z 235DEG 37KT 4836 9493
$$
PJS/BH677
WWUS53 KFGF 250126
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
826 PM CDT MON MAY 24 2010
MNC007-077-250136-
/O.EXP.KFGF.TO.W.0011.000000T0000Z-100525T0130Z/
LAKE OF THE WOODS MN-BELTRAMI MN-
826 PM CDT MON MAY 24 2010
...THE TORNADO WARNING FOR NORTH CENTRAL BELTRAMI AND SOUTHEASTERN
LAKE OF THE WOODS COUNTIES IN NORTH CENTRAL MINNESOTA WILL EXPIRE AT
830 PM CDT...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR THE AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.
LAT...LON 4811 9498 4824 9521 4860 9452 4851 9442
4833 9442
TIME...MOT...LOC 0126Z 235DEG 37KT 4842 9480
$$
PJS/BHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this tornado warning went out at May 24, 6:15 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, May 24, 6:15 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
615 PM CDT MON MAY 24 2010
.DISCUSSION...
STRONG SOUTH WINDS HAVE MIXED TO THE SURFACE IN THE FAR SOUTHERN
FA...AND TEMPS HAVE JUMPED INTO THE LOW 90S. THIS HAS PROMPTED A
WIND ADVISORY TO BE ISSUED. EXPECT CONVECTION TO CONTINUE WITH
FLOODING NORTH OF THE BOUNDARY POSSIBLE...AND ALL MODES OF SEVERE
WEATHER GIVEN THE INSTABILITY/SHEAR AND VERY STRONG FORCING NEAR
THE WARM FRONT. CONVECTION SHOULD SLOWLY DIE DOWN LATER THIS
EVENING TOWARDS 08Z AS THE BEST LIFT MOVES INTO CANADA.
&&
.AVIATION...
COMPLEX SCENARIO WITH TSRA POSSIBLE AT ALL SITES THROUGH OUT THE
AFTERNOON AND LATE EVENING. IFR TO MVFR TO VFR ACROSS THE AREA AS
MOISTURE STREAMS NORTH ON SOUTHEASTERLY WINDS. DVL TO REMAIN ON
COOL SIDE OF WARM FRONT WITH MVFR CIGS AND NE WINDS. GFK...TVF AND
FAR EXPECTED TO MOVE BETWEEN MVFR AND VFR AS FIELDS OF CU MOVE
THROUGH. BJI TAF SITE TOOK A LIGHTNING STRIKE THIS MORNING AND
COMMS WENT DOWN...A RETURN TO OPERATION IS UNKNOWN UNTIL THEN AMD
NOT SKED. TSRA SHOULD MOVE OUT OF THE FA OVERNIGHT.
&&
.PREV DISCUSSION... /ISSUED 252 PM CDT MON MAY 24 2010/
SHORT TERM...
ABOUT 1500 TO 2000 J/KG ELEVATED JUST ABOVE SFC LAYER DUE TO
NORTHWARD EXPANSION OF 850 MB THETA-E CONTINUES TO HELP SPUR THE
DEVELOPMENT OF THUNDERSTORMS OVER THE FCST AREA. WATER VAPOR SHOWS
A FEED OF MOISTURE AND EMBEDDED SHORT WAVES FROM WRN KS INTO CNTRL
NEBRASKA AND INTO SD/ER ND. THIS WILL CONTINUE FOR THE FORESEEABLE
FUTURE. SOME OF THESE WILL BE SEVERE WITH LARGE HAIL THE MAIN
THREAT.
MAIN QUESTION WILL BE THE WARM SECTOR AND AREA JUST SOUTH OF
ADVANCING WARM FRONT. WARM FRONT SEPARATING TEMPS IN THE 60S FROM
THE LOW-MID 80S EXTENDS FROM ABOUT BEMIDJI TO ADA TO LA MOURE ND.
SFC TEMPS ALMOST 90 AT ELBOW LAKE. DEW PTS ALSO IN THE LOW 70S IN
WARM SECTOR. MODELS DOING WELL SO FAR IN HAVING WARM FRONT LIFT TO
NR A BAUDETTE TO THIEF RIVER TO GRAND FORKS TO COOPERSTOWN LINE
BTWN 21Z-23Z. SFC BASED CAPES IN WARM SECTOR NEAR 4000 J/KG WITH
LITTLE CAP LEFT PER SPC WEBPAGE. AS WARM AIR CONTINUES TO EXPAND
AND INSTABILITY INCREASES ALMOST CERTAIN TO HAVE INCREASE IN SVR
STORMS NEXT 1-3 HOURS. TORNADIC STORMS QUITE PSBL DUE TO VERY HIGH
0-2KM VGP'S PROGGED TO BE UPWARDS OF 0.8 JUST SOUTH OF WARM FRONT.
TOR WATCH 215 VALID UNTIL 10 PM FOR A LARGE PART OF THE FCST AREA.
WILL MAINTAIN FLASH FLOOD WATCH FOR PARTS OF ERN ND THRU 06Z AS
PREV ISSUED. LOCALIZED RAINS FROM TODAYS STORMS OF 1.5 TO 2.50
INCHES IN 1 HOUR OR LESS.
DRY PUSH WILL MOVE EASTWARD OVERNIGHT AS SFC LOW WILL MOVE FROM NE
COLORADO/WRN NEBRASKA TO WRN ND BY 06Z. THREAT FOR TSTMS WILL PUSH
EAST OF THE MOST OF THE FCST AREA BY 12Z.
TUESDAY WILL SEE QUITE A BIT OF SUN...ALMOST A REPEAT OF
SUNDAY...WITH WINDY CONDITIONS. STRONGEST WINDS DVL BASIN WHERE
WIND ADVISORY WILL LIKELY NEED TO BE ISSUED FOR TUESDAY DAYTIME.
NAM SOUNDING INDICATES 45 KT WIND TO MIX DOWN IN GUSTS IN THE DVL
BASIN. WILL LET MIDSHIFT ISSUE ADVISORY AS TO AVOID CONFUSION WITH
THIS EVENINGS SEVERE WEATHER.
HIGH PRESSURE WILL BUILD IN TUESDAY NIGHT AND THEN REMAIN SUNNY ON
WEDNESDAY WITH LESS WIND. TEMPS BOTH DAYS IN THE UPR 60S TO MID 70S.
THURSDAY WILL START TO SEE INFLUENCE OF NEXT SYSTEM WITH MID LEVEL
MOISTURE MOVING IN.
LONG TERM (FRI-MON)...
MODELS IN FAIR AGREEMENT WITH THE GENERAL UPPER AIR PATTERN OF A
CENTRAL PLAINS RIDGE NOSING INTO THE FORECAST AREA AT THE BEGINNING
OF THE PERIOD. WITH RISING THICKNESSES EXPECT TEMPS TO WARM TO
AROUND 80 ON FRIDAY AND SATURDAY AS THE THERMAL RIDGE WITH 850MB
TEMPS IN THE 14 TO 18 DEGREE RANGE SETTLE OVER THE REGION. LOW
PRESSURE SYSTEM MOVES EAST FROM THE WESTERN DAKOTAS AND BY SATURDAY
NIGHT THUNDERSTORM CHANCES INCREASE AND CONTINUE INTO SUNDAY.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR NDZ006-014-015-024-
026>029-038-049-052-054.
WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR NDZ053.
MN...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR MNZ029>032-040.
&&
DKHazardous weather outlook, May 24, 5:10 AM CDT, 14 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 510 AM CDT MON MAY 24 2010 NDZ006-014-015-024-026>029-038-049-052-054-251200- TOWNER-BENSON-RAMSEY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-BARNES- RANSOM-SARGENT-WESTERN WALSH COUNTY- 510 AM CDT MON MAY 24 2010 ...FLASH FLOOD WATCH FOR TODAY THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT PERIODIC STRONG TO SEVERE THUNDERSTORMS ARE LIKELY TODAY INTO TONIGHT. SEVERAL ROUNDS OF STORMS WILL OCCUR DURING THIS TIME. LARGE HAIL WILL BE A THREAT THROUGHOUT THE PERIOD. THE GREATEST THREAT FOR STRONG WINDS AND A TORNADO OR TWO WILL BE ACROSS SOUTHEAST NORTH DAKOTA THIS AFTERNOON INTO THE EVENING. THESE THUNDERSTORMS ALSO HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL IN A SHORT AMOUNT OF TIME. PORTIONS OF EASTERN NORTH DAKOTA RECEIVED HEAVY RAINFALL SATURDAY NIGHT...AND THUS SOILS ARE SATURATED. ADDITIONAL HEAVY RAINFALL COULD RESULT IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WINDS ARE POSSIBLE ON TUESDAY...AND A WIND ADVISORY MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MNZ001>009-013>017-022>024-027>032-040-NDZ007-008-016-030-039-053- 251200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-CAVALIER-PEMBINA- EASTERN WALSH COUNTY-TRAILL-CASS-RICHLAND- 510 AM CDT MON MAY 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT PERIODIC STRONG TO SEVERE THUNDERSTORMS ARE LIKELY TODAY INTO TONIGHT. SEVERAL ROUNDS OF STORMS WILL OCCUR DURING THIS TIME. LARGE HAIL WILL BE A THREAT THROUGHOUT THE PERIOD. THE GREATEST THREAT FOR STRONG WINDS AND A TORNADO OR TWO WILL BE ACROSS SOUTHEAST NORTH DAKOTA THIS AFTERNOON INTO THE EVENING. THESE THUNDERSTORMS ALSO HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL IN A SHORT AMOUNT OF TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WINDS ARE POSSIBLE ON TUESDAY...AND A WIND ADVISORY MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TG
In the hours before
Local storm report, May 24, 5:36 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
536 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 2 NW WHEATLAND 46.93N 97.38W
05/24/2010 E1.00 INCH CASS ND BROADCAST MEDIA
SMALL MARLE TO QUARTER SIZED HAIL OCCURRED NEAR
WHEATLAND.
&&
GGUSTLocal storm report, May 24, 5:42 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
542 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM HAIL 2 SE HUNTER 47.17N 97.19W
05/24/2010 E1.00 INCH CASS ND PUBLIC
&&
GGUSTSpecial weather statement, May 24, 6:01 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 601 PM CDT MON MAY 24 2010 MNZ005-006-008-009-013-250000- EAST MARSHALL MN-LAKE OF THE WOODS MN-NORTH BELTRAMI MN-PENNINGTON MN-ROSEAU MN- 601 PM CDT MON MAY 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BELTRAMI...EASTERN MARSHALL...NORTHEASTERN PENNINGTON...WESTERN LAKE OF THE WOODS AND SOUTHERN ROSEAU COUNTIES UNTIL 700 PM CDT... AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 22 MILES EAST OF THIEF RIVER FALLS...MOVING TO THE NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STORM. THE STORM WILL BE NEAR... GRYGLA AROUND 610 PM CDT. GATZKE AROUND 615 PM CDT. TORFIN...SKIME AND GATES CORNER AROUND 635 PM CDT. WANNASKA AND HAYES LAKE STATE PARK AROUND 645 PM CDT. THE STORM MAY INTENSIFY....ALSO A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. PS/BH
Local storm report, May 24, 6:31 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
631 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 AM HAIL BEJOU 47.44N 95.97W
05/24/2010 E1.75 INCH MAHNOMEN MN BROADCAST MEDIA
&&
GGUSTLocal storm report, May 24, 6:59 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
659 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 5 E MAYVILLE 47.50N 97.22W
05/24/2010 M1.00 INCH TRAILL ND NWS EMPLOYEE
&&
GGUSTLocal storm report, May 24, 7:00 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
700 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HAIL ERSKINE 47.66N 96.01W
05/24/2010 E0.75 INCH POLK MN TRAINED SPOTTER
&&
GGUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:34 PM CDT | Flash Flood Warning | FGF | Marshall, Pennington, Polk, Red Lake | 11 hr |
| May 24, 7:47 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Lake of the Woods, Marshall, Pennington | 58 min |
| May 24, 8:43 PM CDT | Severe Thunderstorm Warning | FGF | Lake of the Woods | 30 min |
| May 24, 8:50 PM CDT | Areal Flood Advisory | FGF | Beltrami, Lake of the Woods, Roseau | 10 hr |
| May 24, 11:20 PM CDT | River Flood Warning | FGF | Kittson | 9 days |
| May 25, 3:51 AM CDT | Wind Advisory | FGF | Kittson, Marshall, Pennington, Polk, Red Lake, Roseau | 14 hr |
| May 25, 6:57 AM CDT | Areal Flood Warning | FGF | Marshall, Pennington, Red Lake | 29 hr |
| May 25, 10:32 AM CDT | River Flood Warning | FGF | Polk | 4 days |
| May 25, 10:47 AM CDT | River Flood Watch | FGF | Marshall, Polk | 24 hr |
| May 25, 10:47 AM CDT | River Flood Watch | FGF | Polk | 24 hr |
Nearby
Tornado Warnings in Minnesota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.